estradiol increases with testosterone supplementation

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

siberian
Regular Member


Date Joined Oct 2007
Total Posts : 94
   Posted 2/24/2008 1:06 PM (GMT -7)   
Hello Biker,
 
Did you read my reply to you on Selmers 2/20/08  at 2:27 AM.---tread
My point was tro emphasize the fact  that gel testosterone, and testosterone shorts are considered the main culprit in increasing estradiol, because of the "blast Effect "  of this method.---while the patches or the testerone seed implants---do not cause this effect as badly;---but all tes  supplementation will create some estradiol and DHT.
As you know,  DIM plus B-6 and Zinz supplementation greatly helps in illiminating this problem.  And I thank swimmon  for her suggestions which led to my further research on this subject,
 
Siberian
age 68
diag 10/07/2007
T1c
Gleason 3+3=6
prostate 66gm
13biopsies, 3pos.
Have selected the Davinci proedure, to be done in Feb. 2008

Siberian
(Ken)


biker90
Veteran Member


Date Joined Nov 2006
Total Posts : 1463
   Posted 2/24/2008 2:34 PM (GMT -7)   
Yeah Ken, I started taking DIM (as per Swim's suggestion) after I started developing some symptoms of too much estradiol, mainly sore nipples and loss of energy. After a couple of weeks the symptoms went away. My testosterone shots every two weeks probably cause a "blast" but I don't notice any symptoms from that - never have in the 12 or so years I have been on TRT.

I just do whatever it takes to maintain a good quality life. Being older (but not yet ancient) that is more important to me than a few more years of life. Especially if it is a miserable existence. So far, so good...

Jim
Age 73. Diagnosed 11/03/06. PSA 7.05. Stage T2C Gleason 3+3.
RRP 12/7/06. Nerves and nodes okay.
Catheter out on 12/13/06.  Dry on 12/14/06.
Pathological stage: T2C N0 MX. Gleason 3+4.
PSAs from  1/3/07 - 1/17/08 0.00. 
Next PSA test on 7/17/08
"Patience is essential, attitude is everything."
 


Swimom
Veteran Member


Date Joined Apr 2006
Total Posts : 1732
   Posted 2/24/2008 9:02 PM (GMT -7)   
Biker, Siberian

I'm not a Doc so make sure you guys do your homework and get a Physician's okay!!! Paul is on testosterone but, his original use of Indole/DIM was on the advise of our Physician. He (the Doc) suggested he use it because Paul has had 2 male hormone related cancers already. It puts him at a higher risk for male breast cancer thus, the idea to manage estradiol keeping it in the mid range. Keep in mind, low estradiol is not healthy either. Men need some just as women need "some" testosterone. Paul's original use was as a chemo prevention remedy. He has since started using testosterone.

Swim
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 11, 2017 6:46 AM (GMT -7)
There are a total of 2,903,924 posts in 318,697 threads.
View Active Threads


Who's Online
This forum has 158110 registered members. Please welcome our newest member, mustang44.
315 Guest(s), 11 Registered Member(s) are currently online.  Details
Psilociraptor, BabsBunny, PeppermintTea, JNF, chubabubba, searchinginla, ASAdvocate, OriolCarol, testuser1234, Lanie G